# SDR UALA2010030800800

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 57,925 hours, 21,303 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT MID LAV INOPERATIVE.  REPLACED.  OPS NORMAL.
